# SDR HALA2019061260105

- Difficulty date: June 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 32,061 hours, 4,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND RIGHT WING NBR 4 FLAP TRACK FAIRING INBOARD COVER MISSING. DEFERRED PER CDL 57-07, AND COVER WITH SPEED TAPE UNTIL THE FAIRING COVER IS AVAILABLE TO BE REPLACED. LP 5883027
